Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 5, 2015, 2:25 PM MDT for 12 counties in New Mexico. It took effect at Apr 6, 2015, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2015, 2:25 PM MDT (20:25 UTC)
- In effect from
- Apr 6, 2015, 11:00 AM MDT
- Expired
- Apr 6, 2015, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1917 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529 WWUS85 KABQ 052025 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 225 PM MDT SUN APR 5 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO EXCLUDING THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS BELOW SNOW PACK DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING MONDAY FOR THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS BELOW SNOW PACK DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING TUESDAY FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING WEDNESDAY FOR THE LOWER/MIDDLE RIO GRANDE VALLEY AND CENTRAL MOUNTAINS BELOW SNOW PACK EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... .A MULTI DAY STRONG WIND...LOW HUMIDITY AND UNSTABLE ATMOSPHERE PERIOD IS EXPECTED MONDAY THROUGH WEDNESDAY DUE TO A STRONG PACIFIC LOW APPROACH. THE MAIN IMPACT PERIODS SHOULD OCCUR BETWEEN LATE MORNING THROUGH EARLY EVENING EACH DAY. DUE TO COOLER TEMPERATURES...MORE STABLE CONDITIONS AND RISING HUMIDITY THE CRITICAL CONDITIONS WILL BE LESS ACROSS WESTERN AND CENTRAL AREAS ON WEDNESDAY. THE STRONGEST WIND DAY APPEARS TO BE WEDNESDAY AS THE PACIFIC TROUGH MOVES OVER THE CENTRAL ROCKIES. THIS IS WHEN THE FLOW SHOULD TURN MORE TRUE WESTERLY. NMZ103-104-106>108-061400- /O.UPG.KABQ.FW.A.0007.150406T1800Z-150407T0200Z/ /O.NEW.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/ /O.NEW.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ /O.NEW.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 225 PM MDT SUN APR 5 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. IN ADDITION...A FIRE WEATHER WATCH HAS BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AREA AND TIMING...CENTRAL MOUNTAINS BELOW SNOW PACK...EASTERN PLAINS AND LOWER/MIDDLE RIO GRANDE VALLEY LATE MONDAY MORNING THROUGH EARLY EVENING AS WELL AS POSSIBLE CRITICAL CONDITIONS REDEVELOPING TUESDAY AND WEDNESDAY. * 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH MONDAY/TUESDAY WITH WESTERLY WIND 25 TO 35 MPH AND GUSTS TO 55 MPH POSSIBLE ON WEDNESDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 3 AND 8 PERCENT MONDAY AND TUESDAY. MINIMUM HUMIDITY BETWEEN 4 TO 12 PERCENT ON WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. && $$ NMZ105-109-061400- /O.UPG.KABQ.FW.A.0007.150406T1800Z-150407T0200Z/ /O.NEW.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/ /O.NEW.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 225 PM MDT SUN APR 5 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AREA AND TIMING...NORTHWEST AND WEST CENTRAL HIGHLANDS LATE MORNING TO EARLY EVENING MONDAY WITH POSSIBLE CRITICAL CONDITIONS REDEVELOPING ON TUESDAY. * 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 4 AND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-102-061400- /O.NEW.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ /O.EXT.KABQ.FW.A.0007.150406T1700Z-150407T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 225 PM MDT SUN APR 5 2015 ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AREA AND TIMING...NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS AND UPPER RIO GRANDE VALLEY LATE MONDAY AND TUESDAY MORNINGS THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST/SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. $$ 50
2 follow-up statements
019 WWUS85 KABQ 060920 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 AM MDT MON APR 6 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TODAY FOR NORTHERN AND CENTRAL NEW MEXICO BELOW SNOW PACK DUE TO STRONG WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER... ...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING TUESDAY FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH LATE MORNING THROUGH EARLY EVENING WEDNESDAY FOR THE MIDDLE RIO GRANDE VALLEY AND CENTRAL MOUNTAINS BELOW SNOW PACK EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... .A MULTI DAY PERIOD OF STRONG WINDS...LOW HUMIDITY AND UNSTABLE ATMOSPHERIC CONDITIONS IS EXPECTED TODAY THROUGH WEDNESDAY DUE TO AN APPROACHING UPPER LOW. THE MAIN IMPACT PERIODS SHOULD OCCUR BETWEEN LATE MORNING THROUGH EARLY EVENING EACH DAY. DUE TO COOLER TEMPERATURES...MORE STABLE CONDITIONS AND RISING HUMIDITY... POTENTIAL FOR CRITICAL CONDITIONS WILL DIMINISH ACROSS WESTERN AND CENTRAL AREAS ON WEDNESDAY. THE STRONGEST WINDS APPEAR TO BE WEDNESDAY AS THE UPPER LOW TRACKS THROUGH THE CENTRAL ROCKIES. NMZ101-102-070200- /O.UPG.KABQ.FW.A.0007.150406T1700Z-150407T0200Z/ /O.EXA.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/ /O.CON.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 320 AM MDT MON APR 6 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AREA AND TIMING...NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS BELOW SNOW PACK FROM LATE THIS MORNING AND TUESDAY MORNING THROUGH THE EARLY EVENINGS. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 15 PERCENT BOTH TODAY AND TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-104-106>108-070200- /O.CON.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/ /O.CON.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ /O.CON.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 320 AM MDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AREA AND TIMING...NORTHEAST HIGHLANDS AND PLAINS...EAST CENTRAL PLAINS...MIDDLE RIO GRANDE VALLEY...AND SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SNOW PACK LATE THIS MORNING THROUGH EARLY EVENING AS WELL AS POSSIBLE CRITICAL CONDITIONS REDEVELOPING TUESDAY AND WEDNESDAY IN THE LATE MORNINGS AND PERSISTING THROUGH THE EARLY EVENINGS. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH TODAY AND TUESDAY. WEST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH POSSIBLE ON WEDNESDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 4 AND 8 PERCENT TODAY AND TUESDAY. MINIMUM HUMIDITY 5 TO 10 PERCENT ON WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. && $$ NMZ105-109-070200- /O.CON.KABQ.FW.W.0005.150406T1700Z-150407T0200Z/ /O.CON.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 320 AM MDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AREA AND TIMING...NORTHWEST AND WEST CENTRAL HIGHLANDS LATE THIS MORNING TO EARLY EVENING WITH POSSIBLE CRITICAL CONDITIONS REDEVELOPING ON TUESDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH BOTH TODAY AND TUESDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 10 PERCENT BOTH TODAY AND TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
103 WWUS85 KABQ 062203 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 403 PM MDT MON APR 6 2015 ...RED FLAG WARNING UNTIL 9 PM MDT TODAY FOR NORTHERN AND CENTRAL NEW MEXICO BELOW SNOW PACK DUE TO STRONG WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER... ...RED FLAG WARNING MID MORNING THROUGH MID EVENING TUESDAY FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH MID MORNING THROUGH EARLY EVENING WEDNESDAY FOR THE MIDDLE RIO GRANDE VALLEY...NORTH CENTRAL MOUNTAINS AND ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOW PACK DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... .A MULTI DAY PERIOD OF STRONG WINDS...LOW HUMIDITY AND UNSTABLE ATMOSPHERIC CONDITIONS IS EXPECTED TODAY THROUGH WEDNESDAY AS A BROAD UPPER LEVEL TROUGH SLOWLY PASSES NORTH OF NEW MEXICO STEERING STRONG WINDS ALOFT OVER THE STATE. THE MAIN IMPACT PERIODS SHOULD OCCUR BETWEEN LATE MORNING THROUGH EARLY EVENING EACH DAY. DUE TO COOLER TEMPERATURES...MORE STABLE CONDITIONS AND RISING HUMIDITY...POTENTIAL FOR CRITICAL CONDITIONS WILL DIMINISH ACROSS WESTERN AREAS ON WEDNESDAY. THE STRONGEST WINDS LOOK LIKE THEY WILL OCCUR WEDNESDAY AS THE UPPER LOW STEERS THE JET STREAM OVERHEAD. NMZ103-104-106>108-071400- /O.UPG.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ /O.NEW.KABQ.FW.W.0006.150407T1600Z-150408T0400Z/ /O.EXT.KABQ.FW.W.0005.000000T0000Z-150407T0300Z/ /O.CON.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 403 PM MDT MON APR 6 2015 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AREA AND TIMING...NORTHEAST HIGHLANDS AND PLAINS...AND ALONG AND EAST OF THE MIDDLE RIO GRANDE VALLEY TO THE TEXAS BORDER BELOW SNOW PACK THROUGH EARLY THIS EVENING...FROM MID MORNING TO MID EVENING TUESDAY...AND PROBABLY ALSO WEDNESDAY FROM MID MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH THIS AFTERNOON AND TUESDAY. WEST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH POSSIBLE ON WEDNESDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 4 AND 8 PERCENT TODAY AND TUESDAY. MINIMUM HUMIDITY 5 TO 10 PERCENT ON WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ102-071400- /O.UPG.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ /O.NEW.KABQ.FW.W.0006.150407T1600Z-150408T0400Z/ /O.EXA.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/ /O.EXT.KABQ.FW.W.0005.000000T0000Z-150407T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 403 PM MDT MON APR 6 2015 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTH CENTRAL MOUNTAINS BELOW SNOW PACK THROUGH EARLY EVENING...FROM MID MORNING TO MID EVENING TUESDAY...AND PROBABLY ALSO FROM MID MORNING THROUGH EARLY EVENING WEDNESDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 15 PERCENT BOTH TODAY AND TUESDAY...THEN RISING A FEW PERCENT ON WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-105-109-071400- /O.UPG.KABQ.FW.A.0008.150407T1700Z-150408T0300Z/ /O.NEW.KABQ.FW.W.0006.150407T1600Z-150408T0400Z/ /O.EXT.KABQ.FW.W.0005.000000T0000Z-150407T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 403 PM MDT MON APR 6 2015 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT TUESDAY. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHWEST PLATEAU...NORTHWEST HIGHLANDS AND WEST CENTRAL HIGHLANDS THROUGH EARLY THIS EVENING...AND FROM MID MORNING THROUGH MID EVENING ON TUESDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 5, 11:58 AM MDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 5, 11:58 AM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1158 AM MDT SUN APR 5 2015 .AVIATION... 18Z TAF CYCLE WIND WILL BE THE MAIN AVIATION HAZARD DURING THE NEXT 24 HRS. WIND SPEEDS WILL INCREASE AS THE DAY PROGRESSES WITH GUSTY/PULSY WINDS CONTINUING THROUGH SUNDOWN. ANOTHER ROUND OF STRENGTHENING WIND EXPECTED MID/LATE MORNING MONDAY. GUSTS TO 35 KT CANT BE RULED OUT FOR A PERIOD AT LVS/TCC AND GUP. CANT RULE OUT GUSTS TO 30 KT FOR A BRIEF PERIOD AT AEG/ABQ/SAF/ROW. STRONGER WIND EXPECTED FOR MONDAY. TODAY AND MONDAY WILL BE HIGH MIXING DAYS THUS LARGER GUST SPREADS. 50 && .PREV DISCUSSION...341 AM MDT SUN APR 5 2015... .SYNOPSIS... A WEAK AND RELATIVELY FAST-MOVING DISTURBANCE WILL BRING A FEW SHOWERS AND POSSIBLY A THUNDERSTORM TO THE AREA THIS EASTER MORNING...WITH THE BEST OPPORTUNITY EAST OF THE CENTRAL MOUNTAIN. MUCH DRIER AIR WILL THEN SPREAD EASTWARD IN WAKE OF THE DEPARTING SYSTEM AS THE AFTERNOON PROGRESSES WITH MODERATE WINDS EXPECTED. TEMPERATURES WILL REMAIN ABOVE AVERAGE BY SEVERAL DEGREES...INCLUDING MORNING READINGS THAT WILL GENERALLY BE IN THE 40S AND 50S. A DRY AND INCREASINGLY WINDY PATTERN WILL THEN DOMINATE THE MONDAY THROUGH THURSDAY PERIOD...WITH AN ESPECIALLY WINDY AND CRITICAL FIRE WEATHER PERIOD WEDNESDAY AFTERNOON AND EVENING. TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH WEDNESDAY BEFORE TRENDING COOLER BEHIND THE NEXT COLD FRONT PUSHES THROUGH THURSDAY. && .DISCUSSION... LOW AMPLITUDE SHORTWAVE TROUGH EVIDENT IN WATER VAPOR IMAGERY APPROACHING THE NM/AZ LINE EARLY THIS MORNING. REGIONAL RADAR MOSAIC SHOWING A FEW WEAK 20 DBZ OR LESS RETURNS VICINITY OF GALLUP AND THE ZUNI MOUNTAINS...AS WELL AS OVER THE NW AND CENTRAL HIGH TERRAIN AND SERN-MOST ZONES. BOUNDARY LAYER CONDITIONS QUITE DRY NEAR/WEST OF THE DIVIDE...BUT SOME MOISTENING PAST 24 HOURS ALONG THE CENTRAL VALLEY CORRIDOR WHERE SURFACE DEW POINT TEMPS UP 10 DEGREES OR SO FROM SOCORRO TO ABQ TO TAOS. LOW LEVEL MOISTENING NOT AS PRONOUNCED ACROSS THE EAST OWING TO DOWNSLOPING FLOW BUT HIGHER DEW POINT AIR MAY BRIEFLY ADVECT INTO THE SE ZONES IF SURFACE WINDS CAN STAY A BIT MORE BACKED AHEAD OF APPROACHING WAVE. THE LATEST HRRR AND 03Z SREF NOT AS BULLISH ON QPF THIS EASTER MORNING AS WAS 00Z MODEL SUITE BUT INTERESTINGLY ALL THE MODELS TO VARYING DEGREES SUPPORT A LINEAR-FORCED QPF BAND FROM THE MIDDLE RIO GRANDE VALLEY/ABQ AREA EASTWARD ALONG OR JUST NORTH THE I-40 CORRIDOR WITH ANOTHER FAVORED REGION FROM THE SC MOUNTAINS/HIGHLANDS NEWD. DID EXPAND MENTION OF ISOLATED SHRA/TSRA FOR CENTRAL/EASTERN AREAS BUT DECIDED TO AGAINST WIDESPREAD SCATTERED COVERAGE GIVEN THAT THE WINDOW FOR POTENTIAL PRECIP WILL QUICKLY CLOSE AFTER 15Z. IMPRESSIVE MID-LEVEL DRY WILL QUICKLY OVERSPREAD THE REGION THIS AFTERNOON IN WAKE OF THE DEPARTING SHORTWAVE. THIS VERY DRY AIR MASS WILL THEN DOMINATE THROUGH AT LEAST TUESDAY/TUESDAY NIGHT. AND IT/S APRIL...SO COINCIDENT WITH THE DRY AIR MASS WILL COME BREEZY TO WINDY CONDITIONS AREAWIDE AS MID-LEVEL SWLY FLOW STEADILY INCREASES AHEAD OF THE NEXT UPPER LEVEL STORM SYSTEM. THE WEDNESDAY-THURSDAY PERIOD LOOKS TO BE THE MOST IMPACTFUL OF THE UPCOMING WORK WEEK. WARM...DRY AND WINDY PRE-FRONTAL CONDITIONS EXPECTED ON WEDNESDAY...BEFORE THE TRANSITION TO COOLER POST- FRONTAL CONDITIONS ON THURSDAY. WEDNESDAY LIKELY THE WINDIEST DAY FOR MOST AREAS BUT WEDNESDAY NIGHT INTO THURSDAY MORNING COULD BE EQUALLY AS WINDY ACROSS THE NE QUARTER AS 994MB SURFACE LOW WRAPS UP AND TRANSLATES NEWD. MAINTAINED LOW POPS ACROSS THE FAR NORTH DURING THIS MID-WEEK PERIOD. NEXT BACKDOOR COLD FRONT INDICATED THU NIGHT INTO FRIDAY AM...WITH POTENTIAL FOR SOME LOW CLOUDS/RH RECOVERY FOR THE EAST. THEN WATCHING ANOTHER LOW LATITUDE SYSTEM NEXT WEEKEND...BUT LATEST GFS MUCH DRIER FOR OUR AREA TRACKING LOW WELL TO OUR SOUTH. HOWEVER...PATTERN CERTAINLY TRENDING MORE FAVORABLE FOR POSSIBLE DRYLINE SCENARIO ACROSS THE EAST. KJ && .FIRE WEATHER... ...A TRANSITION TO A CRITICAL FIRE WEATHER PATTERN STARTING TODAY...WITH AREAS OF CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH MID WEEK... AS A SIGNIFICANT MID LEVEL DRY SLOT APPROACHES NEW MEXICO IN SOUTHWEST FLOW...WINDY...DRY AND UNSTABLE CONDITIONS ARE EXPECTED TO PERSIST FOR MUCH OF THE FORECAST PERIOD. AN UPPER LEVEL LOW CURRENTLY POSITIONED OFF THE PACIFIC NORTHWEST COAST WILL STEADILY DEEPEN OVER THE WEST COAST AS WEAK RIDGING REMAINS CENTERED JUST EAST OF NEW MEXICO. A DRY SLOT IS MOVING OVER SOUTHWEST ARIZONA AS A WEAK UPPER LEVEL DISTURBANCE AHEAD OF THE DRY SLOT CROSSES NEW MEXICO TODAY. ISOLATED SHOWERS OR THUNDERSTORMS ARE POSSIBLE EARLY TODAY MAINLY OVER THE EAST WHERE SURFACE MOISTURE IS GREATEST. LITTLE WETTING PRECIPITATION IS EXPECTED. THEREAFTER...GUSTY SOUTHWEST WINDS WILL ACT TO STEADILY SCOUR OUT THE LOW LEVEL MOISTURE AS THE MID LAYER DRY SLOT REACHES NEW MEXICO. MIXING HEIGHTS REMAIN HIGH ACROSS THE WEST AND INCREASE DRAMATICALLY ACROSS THE EAST THUS AIDING THE QUICK TRANSITION BACK TO VERY DRY CONDITIONS. HIGH HAINES VALUES OF 6 WILL DOMINATE WESTERN ZONES. AS RH FALLS BELOW 15 PERCENT ALL AREAS...REACHING SINGLE DIGIT VALUES MOST AREAS...CRITICAL FIRE WEATHER CONDITIONS LOOK TO DEVELOP FOR A FEW HOURS THIS AFTERNOON...MAINLY ALONG AND JUST NORTH OF INTERSTATE 40 EAST OF THE CENTRAL MOUNTAINS...WITH SOME SPOTTY COVERAGE IN THE WEST WHERE INSTABILITY IS GREATEST. OVERNIGHT RH RECOVERIES WILL BE POOR. BY MONDAY...INGREDIENTS LOOK TO BETTER ALIGN FOR CRITICAL FIRE WEATHER CONDITIONS AND THE WATCH REMAINS IN PLACE. TEMPERATURES WILL REMAIN 5 TO 15 DEGREES ABOVE NORMAL...DRYING CONTINUES AT THE SURFACE AND MID LEVELS AND WHILE MIXING IS NOT QUITE AS DEEP STRONGER GRADIENTS ALOFT AND LEE TROUGHING WILL SUPPORT STRONGER WINDS. HAINES VALUES WILL EXCEED 5 ALL LOCATIONS AND SINGLE DIGIT RH VALUES WILL BE IN PLACE FOR SEVERAL HOURS. RH RECOVERIES WILL ONCE AGAIN BE POOR. THE UPPER TROUGH APPROACHES NEW MEXICO ON TUESDAY AND CROSSES THE STATE WEDNESDAY. DESPITE SOME COOLING AND STABILIZATION IN THE NORTHWEST BY WEDNESDAY...VERY DRY...UNSTABLE AND WINDY CONDITIONS CONTINUE AS DOES THE THREAT OF CRITICAL CONDITIONS BOTH DAYS. AS THE BOTH THE UPPER AND SURFACE LOWS MOVE OVER THE GREAT PLAINS ON THURSDAY...SURFACE WINDS RELAX THOUGH STAY STRONG ENOUGH IN THE EAST TO POSSIBLY RESULT IN CRITICAL CONDITIONS. A WIND SHIFT LATE THURSDAY INTO FRIDAY COULD RESULT IN MODEST RH INCREASES MAINLY EAST AND POSSIBLY THE FIRST DAY OF THE WORK WEEK TO BE FREE OF CRITICAL CONDITIONS...DESPITE THE PERSISTENCE OF LOW RH VALUES ACROSS THE WEST. 05 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>109. &&
Hazardous weather outlook, Apr 5, 5:15 AM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 AM MDT SUN APR 5 2015 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 515 AM MDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO THE AREA MONDAY. WINDS WILL INCREASE EVEN FURTHER ON TUESDAY...AND COMBINED WITH VERY DRY CONDITIONS WILL RESULT IN EVEN MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. AN ESPECIALLY IMPACTFUL AND CRITICAL PERIOD OF STRONG WIND AND LOW HUMIDITY WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:25 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 26 hr |
| Apr 5, 2:25 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 37 hr |
Nearby
Red Flag Warnings in New Mexico, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.